DSpace Repository

Imbedding theorems for spaces with a weight and their application to the study of the spectrum of a Schrödinger operator

Show simple item record

dc.contributor.author M. M. Otelbaev
dc.date.accessioned 2012-09-20T19:24:31Z
dc.date.available 2012-09-20T19:24:31Z
dc.date.issued 2012-09-21
dc.identifier.uri http://dspace.enu.kz/handle/data/1904
dc.description Trudy Mat. Inst. Steklov., 1979, Volume 150, Pages 265–305 en_US
dc.description.abstract M. M. Otelbaev, “Imbedding theorems for spaces with a weight and their application to the study of the spectrum of a Schrödinger operator”, Investigations in the theory of differentiable functions of many variables and its applications. Part 7, Work collection, Trudy Mat. Inst. Steklov., 150, 1979, 265–305 en_US
dc.language.iso en en_US
dc.title Imbedding theorems for spaces with a weight and their application to the study of the spectrum of a Schrödinger operator en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account